# SDR COMA2009020350076

- Difficulty date: January 31, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 15,704 hours, 13,587 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO JFK RECEIVED FLAPS FAIL CAUTION MSG AT 0 DEG.  EMERGENCY DECLARED, A/C LANDED SAFELY.  COMPLIED WITH TASK CARD SI-2-27I0002, FLAPS FAIL CAUTION MESSAGE FOLLOW UP MAINTENANCE ACTION.
